# SDR ASAA2022040537901

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 51,281 hours, 14,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: R2 Door Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY LIGHT OUT. GROUNDED - YES. RELAMPED & TESTED R2 DOOR EMERG LT. OPS CHECK GOOD. REF B737-800 AMM 33-51-00.
